Seroquel Side Effects

Discussion in 'Therapy and Medication' started by AmeliaS., Apr 4, 2015.

  1. AmeliaS.

    AmeliaS. Member

    I've been having some problems with Seroquel, which is being used as an alloy for Lexapro for depression. I am so drowsy all the time, and I've been sleeping for an upwards of fifteen hours a day. Does anyone know a way to counteract these effects? I am going to see a psychiatrist in a few days, but I don't know of any meds that help anxiety, depression, keep me awake, and don't make me gain weight.
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi Amelia, what dose are you on? I have been on seroquel a few times, it made me quite drowsy and gain weight. I think Sertraline would be a good choice, im on a mixture on lexapro and sertraline and it is working well for the anxiety and doesn't cause hunger pangs. Ask your psychiatrist what he/she thinks and see what recommendation they give. There are plenty of psychiatric drugs and do not cause weight gain, good luck :)
  3. AAA3330

    AAA3330 Well-Known Member

    I've been on Seroquel for years and the only side effects that I've ever had is weight gain in my stomach.
  4. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    I'm on Seroquel for aid to sleep

    I found 50 mg to 200 mg knocks me out but 300mg plus didn't when I was over the edge.
  5. AmeliaS.

    AmeliaS. Member

    Hey, thanks for responding. I'm on 20 Mg of Lexapro and 50 mg of Seraquel. I will absolutely ask him about it. I truly appreciate your help. :)
  6. Slothbear

    Slothbear Well-Known Member

    How long have you been on it? They may need to decrease the dosage or perhaps just tough it out a little longer. For me, i found it knocked me out at first but the more i took it the less it worked and more i needed. My doctor did say it can cause weight gain... For me personally, i have put on some weight but i've also stopped going to the gym(i know, i know) so not sure if the weight gain is from lack of exercise or the drugs. ha....